# SDR ASAA2025071359395

- Difficulty date: July 13, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 36,875 hours, 11,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Component: Light
- Component part number: 8100037901
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EXTERNAL EMERGENCY LIGHT COVER MISSING. GROUNDED - YES. REMOVED AND REPLACED L/H FORWARD OVERWING EXTERIOR EMERGENCY EXIT LIGHT ASSEMBLY AND OPS CHECK GOOD IAW ASA B737-900 AMM 33-51-04-960-802,  AMM 51-21-99 AND SRM 51-40-02. THIS CLEARS CDL 33-51-1B, PLACARDS REMOVED.
